# SDR IXXA0200006S

- Difficulty date: January 7, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 83,172 hours, 33,844 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wing
- Condition: Cracked
- Location: Leading Edge
- Part time: 83,172 hours, 33,844 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION A CRACK WAS DETECTED ON THE RIGHT WING CENTER LEADING EDGE FORWARD SIDE AT STATION WS485. STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER EDP44-01.
